# SDR 2023F00237

- Difficulty date: July 22, 2023
- Submitted: July 22, 2023
- Operation: General aviation
- Aircraft: N820QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000057
- Aircraft time: 1,618 hours, 949 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 35L0013020
- Part serial: TR114
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 1,618 hours, 949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THRUST REVERSER HAS SMALL BLISTERS ON THE INBOARD SIDE OF THE T/R, ACCOMPLISHED SAFRAN REPAIR SCHEME NO. RS907-592 REV. A AND REFERENCE CSC NO. CSC-SNA-2023-03-000153-1.
